Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 5, NWS Milwaukee, WI

July 5, 2025Kenosha County, Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Jul 5, 2025, 9:28 PM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Jul 6, 2025, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2025, 9:28 PM CDT (02:28 UTC)
In effect from
Jul 6, 2025, 4:00 PM CDT
Expired
Jul 7, 2025, 10:00 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

649 
WHUS43 KMKX 060228
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
928 PM CDT Sat Jul 5 2025

WIZ066-071-072-061030-
/O.NEW.KMKX.BH.S.0005.250706T2100Z-250707T1200Z/
Milwaukee-Racine-Kenosha-
928 PM CDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From late Sunday afternoon through Monday morning.

* IMPACTS...Dangerous swimming conditions are expected due to high
  waves and northerly onshore winds.

* ADDITIONAL DETAILS...Northerly exposed beaches, piers, and/or
  breakwalls will be most vulnerable to these dangerous currents.
  Additionally moderate swim risk conditions expected for 
  Sheboygan and Ozaukee county beaches for gusty northerly winds 
  and waves building up to around 3 feet during a similar 
  timeframe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
4 follow-up statements
930 
WHUS43 KMKX 060706
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
206 AM CDT Sun Jul 6 2025

WIZ066-071-072-061515-
/O.CON.KMKX.BH.S.0005.250706T2100Z-250707T1200Z/
Milwaukee-Racine-Kenosha-
206 AM CDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From this afternoon through Monday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
998 
WHUS43 KMKX 070211
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
911 PM CDT Sun Jul 6 2025

WIZ066-071-072-071015-
/O.CON.KMKX.BH.S.0005.000000T0000Z-250707T1200Z/
Milwaukee-Racine-Kenosha-
911 PM CDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT
MONDAY...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS...Northerly exposed beaches, piers, and/or
  breakwalls will be most vulnerable to these dangerous currents.
  Additionally moderate swim risk conditions expected for 
  Sheboygan and Ozaukee county beaches for gusty northerly winds 
  and waves building up to around 3 feet during a similar 
  timeframe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
285 
WHUS43 KMKX 070721
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
221 AM CDT Mon Jul 7 2025

WIZ066-071-072-071500-
/O.EXT.KMKX.BH.S.0005.000000T0000Z-250707T1500Z/
Milwaukee-Racine-Kenosha-
221 AM CDT Mon Jul 7 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
993 
WHUS43 KMKX 071514
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1014 AM CDT Mon Jul 7 2025

WIZ066-071-072-071615-
/O.EXP.KMKX.BH.S.0005.000000T0000Z-250707T1500Z/
Milwaukee-Racine-Kenosha-
1014 AM CDT Mon Jul 7 2025

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Winds have weakened across the lake and waves are diminishing.
Winds will remain light out of the north to northeast. Thus 
the high swim risk has ended, a moderate swim risk will remain 
through the rest of the morning due to onshore winds.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 5, 3:07 PM CDT, 6 hours 21 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected this afternoon through tonight. A few storms could produce gusty winds and locally heavy rainfall.
  • Hot and muggy conditions continue with heat indices in the low to mid 90s.
  • Small Craft Advisory remains in effect this afternoon in all nearshore zones.
  • Periods of moderate swimming risk this afternoon at Sheboygan County beaches.
  • Poor air quality expected near Lake Michigan today.
  • Humidity returns Tuesday through the end of the week, with periods of showers and thunderstorms also returning.
Area forecast discussion, Jul 5, 3:07 PM CDT, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
307 PM CDT Sat Jul 5 2025

.KEY MESSAGES...

- Showers and thunderstorms are expected this afternoon through
  tonight. A few storms could produce gusty winds and locally
  heavy rainfall.

- Hot and muggy conditions continue with heat indices in the
  low to mid 90s.

- Small Craft Advisory remains in effect this afternoon in all nearshore
  zones.

- Periods of moderate swimming risk this afternoon at Sheboygan
  County beaches.

- Poor air quality expected near Lake Michigan today.

- Humidity returns Tuesday through the end of the week, with
  periods of showers and thunderstorms also returning.

&&

.SHORT TERM...
Issued 307 PM CDT Sat Jul 5 2025

Tonight and Sunday:

Low pressure system has advanced eastward toward the Upper
Peninsula of Michigan this afternoon. As the sfc low moves east
so to does the upper level trough/wave bringing some PVA to
Wisconsin. A sfc cold front has slowly been moving across the
state today and is over central Wisconsin. More widespread lift
will produce scattered to isolated showers/storms across
southern Wisconsin this afternoon through tonight. The
environment is unstable through the column with sfc temps in the
80s to low 90s and dewpoints in the upper 60s to low 70s. South
to southeast winds have increase out ahead of the approaching
cold front. From ACARS and forecast soundings there is not much
shear outside of the 0-1 km layer currently or for tonight. 0-3
km shear is at its best across our northwest around 25 to 30
knots, but 20-25 kts is optimistic for the rest of southern
Wisconsin. So not a great environment for organized convection
through tonight.

The cold front will continue to advance east and CAMs continue
to show some weakening of the line as it hits eastern Wisconsin.
Forecast soundings show a fairly moist column throughout,
especially as the front begins to move in, but a few models do
try to bring in some CIN later this evening. Which is likely
what the most conservative models are latching onto. Not sure
where the middle level warm air or midlevel dryness is coming
from for these models to run away with. Low, mid and upper level
water vapor satellite shows moisture throughout the column and
doesn't show any wing of dry air. Regardless kept rain chances
up as the front moves through around 60-80%. The highest rain
chances will be along the front and we are primed for rain. This
scattered to isolated nature from the CAMs will be something to
keep an eye on as we watch the segment of the line coming out of
IA through the afternoon. With the little shear and line
parallel winds, heavy rain and lightning are the major concerns
with any storms through tonight. Can't rule out some brief gusty
winds, but the better chances for stronger winds will north and
west of Madison where there is better shear. Flooding concerns will
largely be limited to urban and small stream type of effects
where urban/city environments will struggle to take rain away
effectively and rises in small rivers and creaks are probable.

Given the slow moving nature of the front, isolated showers and
storms will be slow to make it to the far east and southeast.The chances
for any stronger storms or brief gusty winds will drop off
quickly after sunset as we look diurnal heating, but heavy
downpours will continue to be likely. Rain will be possible
through tonight and linger into tomorrow morning/early afternoon
for those eastern counties. As the frontal boundary lingers,
rain chances will remain, but will be low. Cooler and drier air
will move in behind the front keeping highs in the upper 70s to
low 80s. Dry weather is expected Sunday evening through Monday
night.

Patterson

&&

.LONG TERM...
Issued 307 PM CDT Sat Jul 5 2025

Monday through Saturday:

Cooler more near normal temperatures are expected through the
week with high in the upper 70s to mid 80s. High pressure will
move through the northern Great Lakes Region and Ontario Canada
Monday bringing dry weather and light winds.

Heading into Tuesday the high pressure will break down over the
Great Lakes Region and continue east. High pressure will build
back into the northern plains and the upper level steering flow
remains a bit zonal during this transition period. Multiple
little waves try to move through the upper level steering flow.
A few shortwaves will run over the ridge building in the west.
There is uncertainty in timing and placement of these
shortwaves, but guidance is maintaining consistency on a chance
of rain Tuesday afternoon into Tuesday night with POPs of 30 to
40%. Winds will return to southern Tuesday and humidity will
start to return so there is come decent confidence that with
enough lift we could see some scattered showers. The next chance
guidance highlights a better chance for rain will be Friday
night (40-50%). For friday guidance is latching onto a stronger
shortwave trough with an associated low pressure system, that is
expected to advect out of the Plains. Will have to keep an eye
on both chances for rain, but overall a more quiet forecast when
compared to previous weeks.

Patterson

&&

.AVIATION...
Issued 307 PM CDT Sat Jul 5 2025

VFR conditions will prevail under mostly clear skies through
mid afternoon. By late this afternoon, a low pressure system
will advect east out of Minnesota and bring a cold front across
the state. Multiple rounds of scattered to isolated rain and
thunderstorms are expected as this front moves through. The
front will be slow moving so rain chances will last into the
overnight hours. Far southeastern Wisconsin will see rain linger
into Sunday morning. Gusty south to southeast winds have
developed late this morning and will continue out ahead of the
front with gusts 25-30 MPH possible. Highlighted the highest
confidence for rain/storms in the TAFs. MVFR to IFR ceilings and
visibilites are expected as the rain and storms move through.
MVFR ceilings are likely to persist behind the passage of the
cold front tonight into early Sunday morning.

Patterson

&&

.MARINE...
Issued 307 PM CDT Sat Jul 5 2025

As a low pressure system advances east into the Upper Peninsula
of Michigan, breezy south to southeast winds have developed
across Lake Michigan with gusts of 20 to 25 kts possible. These
gusty winds have caused waves to build in the nearshore bringing
a moderate beach hazard to Sheboygan beaches and a Small Craft
Advisory for nearshore waters.

The low pressure system will continue east and drag a cold front
across the lake this evening through Sunday afternoon. Showers
and thunderstorms are expected along the front as it moves
through. The front is very slow moving so rain chances will
linger along the eastern coast into Sunday afternoon. Winds will
shift to the north to northwest behind the front with northerly
winds across the entire lake expected by Sunday afternoon.
North winds will remain over the lake through Monday evening.
High pressure will then build in over the lake bringing light
and variable winds through mid week.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 8 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 5, 3:09 PM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
309 PM CDT Sat Jul 5 2025

WIZ046-047-051-052-056>060-062>072-062015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
309 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Heat indices of around 95 degrees will persist through the
afternoon.

There is a moderate swim risk for Sheboygan County this afternoon
for breaking waves and currents this afternoon.

The Ozone AQI is expected to reach the Unhealthy for Sensitive
Groups level for Lake Michigan lakeshore counties today. An Air
Quality Advisory is in effect until 11 PM for these concerns.

Thunderstorms are likely this afternoon and evening. A few storms
could produce gusty winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A few thunderstorms are possible Sunday morning and early afternoon
across southeast Wisconsin.

There will be additional chances for scattered storms Tuesday
through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-062015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
309 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory remains in effect until 8 PM this
afternoon for all nearshore zones.

Scattered thunderstorms are expected this evening and tonight. A
few storms could produce gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A few thunderstorms are possible Sunday morning and early afternoon.

There will be additional chances for scattered storms Tuesday
through the end of the week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
309 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening and tonight. A
few storms could produce gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional showers and storms are possible Sunday.

There will be additional chances for scattered storms Tuesday
through the end of the week.

MRC

www.weather.gov/mkx

In the hours before

Special weather statement, Jul 5, 4:18 PM CDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
418 PM CDT Sat Jul 5 2025

WIZ064-069-070-052200-
Walworth WI-Rock WI-Jefferson WI-
418 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WALWORTH...
NORTHEASTERN ROCK AND SOUTH CENTRAL JEFFERSON COUNTIES THROUGH 500 PM
CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm over
Janesville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Janesville, Whitewater, Fort Atkinson, Milton, Lake Koshkonong,
Richmond, Johnstown Center, Lima Center, and Emerald Grove.

This includes the following highways...
 Interstate 39/90 between mile markers 168 and 180.
 Wisconsin Highway 26 between mile markers 6 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4258 8900 4265 8911 4292 8889 4275 8863
TIME...MOT...LOC 2117Z 226DEG 27KT 4266 8898

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DDV
Special weather statement, Jul 5, 4:48 PM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
448 PM CDT Sat Jul 5 2025

WIZ067-052230-
Lafayette WI-
448 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN LAFAYETTE COUNTY THROUGH
530 PM CDT...

At 447 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Balltown to near Dickeyville to near St.
Donatus. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...48 mph wind gust reported at Dubuque airport.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Elk Grove, Platte Mounds,
and Lead Mine.

This includes U.S. Highway 151 between mile markers 23 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4281 9043 4281 9023 4251 9010 4251 9043
TIME...MOT...LOC 2147Z 245DEG 27KT 4269 9084 4261 9067 4234 9058

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DDV
Special weather statement, Jul 5, 5:22 PM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
522 PM CDT Sat Jul 5 2025

WIZ062-067-052315-
Lafayette WI-Iowa WI-
522 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE AND SOUTHERN IOWA
COUNTIES THROUGH 615 PM CDT...

At 521 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Platteville to near Belmont to near
Shullsburg to near Scales Mound. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Multiple observed gusts to nearly 50 mph.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Argyle,
Blanchardville, Wiota, Ridgeway, Linden, South Wayne, Waldwick,
Fayette, Lamont, Rewey, Hollandale, Gratiot, Calamine, Governor Dodge
St Park, Edmund, and Yellowstone Lake St Park.

This includes the following highways...
 U.S. Highway 18 between mile markers 49 and 58.
 U.S. Highway 151 between mile markers 28 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4304 9021 4301 8991 4300 8990 4289 8984
      4251 8984 4251 9025 4254 9023 4274 9031
      4278 9034 4279 9043 4285 9043
TIME...MOT...LOC 2221Z 234DEG 31KT 4281 9051 4280 9034 4260 9025 4243
9029

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

DDV
Special weather statement, Jul 5, 5:55 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
555 PM CDT Sat Jul 5 2025

WIZ062-063-067>069-052330-
Green WI-Lafayette WI-Rock WI-Iowa WI-Dane WI-
555 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN LAFAYETTE...GREEN...
SOUTHEASTERN IOWA...WESTERN ROCK AND SOUTHWESTERN DANE COUNTIES
THROUGH 630 PM CDT...

At 555 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Blanchardville to 6 miles
northeast of Warren to near Winslow to near Cedarville to Shannon.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fitchburg, Monroe, Verona, Oregon, Evansville, Brodhead, Belleville,
New Glarus, Orfordville, Brooklyn, Monticello, Albany, Argyle,
Blanchardville, Magnolia, Dayton, Browntown, Attica, Juda, and Avon.

This includes U.S. Highway 18 between mile markers 78 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4251 8986 4295 8987 4299 8948 4292 8931
      4273 8926 4250 8926
TIME...MOT...LOC 2255Z 231DEG 47KT 4292 8994 4255 8988 4254 8979 4234
8970 4217 8974

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DDV
Special weather statement, Jul 5, 6:32 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Sat Jul 5 2025

WIZ063-064-068-069-060015-
Green WI-Rock WI-Jefferson WI-Dane WI-
632 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN GREEN...ROCK...
SOUTHERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES THROUGH 715 PM
CDT...

At 631 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Verona to near Monticello to near Albany to
near Orfordville to 6 miles east of Durand. Movement was northeast at
40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Madison, Janesville, Beloit, Fitchburg, Stoughton, Verona,
Oregon, South Beloit, McFarland, Monona, Milton, Edgerton,
Evansville, Brodhead, Cottage Grove, Belleville, Deerfield, New
Glarus, Clinton, and Cambridge.

This includes the following highways...
 U.S. Highway 18 between mile markers 75 and 84.
 U.S. Highway 12 between mile markers 259 and 273.
 Interstate 39/90 between mile markers 138 and 187.
 Interstate 94 between mile markers 241 and 250.
 Wisconsin Highway 26 between mile markers 6 and 15.
 Interstate 43 between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 8936 4269 8953 4270 8962 4297 8966
      4316 8913 4298 8899 4291 8891 4275 8882
      4254 8877 4249 8878
TIME...MOT...LOC 2331Z 237DEG 36KT 4299 8954 4276 8949 4276 8940 4257
8924 4243 8921

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:34 PM CDTSmall Craft AdvisoryMKX36 hr
Jul 6, 5:26 AM CDTAreal Flood AdvisoryMKXRock72 min

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.